Free Access
Issue
ESAIM: COCV
Volume 25, 2019
Article Number 61
Number of page(s) 48
DOI https://doi.org/10.1051/cocv/2018066
Published online 25 October 2019
  1. N. Agram and B. Oksendal, Malliavin calculus and optimal control of stochastic Volterra equations. J. Optim. Theory Appl. 167 (2015) 1070–1094. [Google Scholar]
  2. S. Aizicovici and V. Barbu, Existence and asymptotic results for a system of integro-partial differential equations. NoDEA Nonlin. Differ. Equ. Appl. 3 (1996) 1–18. [CrossRef] [Google Scholar]
  3. S. Aizicovici, M. Grasselli and M. McKibben, A hyperbolic integrodifferential system related to phase-field models. Adv. Math. Sci. Appl. 10 (2000) 601–625. [Google Scholar]
  4. S. Albeverio, Z. Brzeźniak and J.L. Wu, Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients. J. Math. Anal. Appl. 371 (2010) 309–322. [Google Scholar]
  5. D. Aldous, Stopping times and tightness. Ann. Probab. 6 (1978) 335–340. [Google Scholar]
  6. E.J. Balder, Lectures on Young measure theory and its applications in economics. Rend. Inst. Mat. Univ. Trieste 31 (2000) 1–69. [Google Scholar]
  7. V. Barbu, S. Bonaccorsi and L. Tubaro, Existence and asymptotic behavior for hereditary stochastic evolution equations. Appl. Math. Optim. 69 (2014) 273–314. [Google Scholar]
  8. V. Barbu, Z. Brzeźniak, E. Hausenblas, L. Tubaro, Existence and convergence results for infinite dimensional nonlinear stochastic equations with multiplicative noise. Stoch. Process. Appl. 123 (2013) 934–951. [CrossRef] [Google Scholar]
  9. P. Billingsley, Convergence of Probability Measures. Wiley, New York (1999). [CrossRef] [Google Scholar]
  10. S. Bonaccorsi, F. Confortola and E. Mastrogiacomo, Optimal control for stochastic Volterra equations with completely monotone kernels. SIAM J. Control Optim. 50 (2012) 748–789. [CrossRef] [Google Scholar]
  11. S. Bonaccorsi and W. Desch, Volterra equations perturbed by noise. NoDEA Nonlinear Differ. Equ. Appl. 20 (2013) 557–594. [CrossRef] [Google Scholar]
  12. H. Brezis. Analyse Fonctionnelle. Masson, Paris (1983). [Google Scholar]
  13. Z. Brzeźniak, E. Hausenblas and P.A. Razafimandimby, Stochastic reaction-diffusion equations driven by jump processes. Potential Anal. 49 (2018) 131–201. [CrossRef] [Google Scholar]
  14. Z. Brzeźniak, E. Hausenblas and J. Zhu, 2D stochastic Navier-Stokes equations driven by jump noise. Nonlinear Anal. 79 (2013) 122–139. [CrossRef] [Google Scholar]
  15. Z. Brzeźniak and E. Motyl, Existence of a martingale solution of the stochastic Navier-Stokes equations in unbounded 2D and 3D domains. J. Differ. Equ. 254 (2013) 1627–1685. [Google Scholar]
  16. Z. Brzeźniak, E. Motyl and M. Ondrejàt, Invariant measure for the stochastic Navier-Stokes equations in unbounded 2D domains. Ann. Probab. 45 (2017) 3145–3201. [Google Scholar]
  17. Z. Brzeźniak and M. Ondreját, Stochastic geometric wave equations with values in compact Riemannian homogeneous spaces. Ann. Probab. 41 (2013) 1938–1977. [Google Scholar]
  18. Z. Brzeźniak and R. Serrano, Optimal relaxed control of dissipative stochastic partial differential equations in Banach spaces. SIAM J. Control Optim. 51 (2013) 2664–2703. [CrossRef] [Google Scholar]
  19. C. Castaing, P. Raynaud de Fitte and M. Valadier, Young Measures on Topological Spaces: With Applications in Control Theory and Probability Theory. Vol. 571 of Mathematics and Its Applications. Kluwer Academic Publishers, Dordrecht, The Netherlands (2004). [Google Scholar]
  20. M.-H. Chang, Stochastic control of hereditary systems and applications. In Vol. 59 of Stochastic Modelling and Applied Probability. Springer, New York (2008). [CrossRef] [Google Scholar]
  21. Ph. Clément and G. Da Prato, White noise perturbation of the heat equation in materials with memory. Dyn. Syst. Appl. 6, (1997) 441–460. [CrossRef] [Google Scholar]
  22. F. Confortola and E. Mastrogiacomo, Optimal control for stochastic heat equation with memory. Evol. Equ. Control Theory 3 (2014) 35–58. [CrossRef] [Google Scholar]
  23. H. Crauel, Random Probability Measures on Polish Spaces. Vol. 11 of Stochastics Monographs. Taylor & Francis, London (2002). [Google Scholar]
  24. S.C. Crow, Viscoelastic properties of fine-grained incompressible turbulence. J. Fluid Mech. 33 (1968) 1–20. [Google Scholar]
  25. N.J. Cutland and K. Grzesiak, Optimal control for 3D stochastic Navier-Stokes equations. Stochastics 77 (2005) 437–454. [CrossRef] [Google Scholar]
  26. N.J. Cutland and K. Grzesiak, Optimal control for two-dimensional stochastic Navier-Stokes equations. Appl. Math. Optim. 55 (2007) 61–91. [Google Scholar]
  27. A. Doubova and E. Fernández-Cara, On the control of viscoelastic Jeffreys fluids. Syst. Control Lett. 61 (2012) 573–579. [Google Scholar]
  28. N.H. El Karoui, D. Nguyen and M. Jeanblanc-Picqué, Compactification methods in the control of degenerate diffusions: existence of an optimal control. Stochastics 20 (1987) 169–219. [CrossRef] [Google Scholar]
  29. W.H. Fleming, Measure-valued processes in the control of partially-observable stochastic systems. Appl. Math. Optim. 6 (1980) 271–285. [Google Scholar]
  30. W.H. Fleming and M. Nisio, On stochastic relaxed control for partially observed diffusions. Nagoya Math. J. 93 (1984) 71–108. [CrossRef] [Google Scholar]
  31. J. Fort and V. Méndez, Wavefront in time-delayed reaction-diffusion systems. Theory and comparison to experiments. Rep. Prog. Phys. 65 (2002) 895–954. [Google Scholar]
  32. D. Gatarek and J. Sobczyk, On the existence of optimal controls of Hilbert space-valued diffusions. SIAM J. Control Optim. 32 (1994) 170–175. [CrossRef] [Google Scholar]
  33. C.H. Gibson, Turbulence in the ocean, atmosphere, galaxy, and universe. Appl. Mech. Rev. 49 (1996) 299–315. [Google Scholar]
  34. C. Giorgi and V. Pata, Asymptotic behavior of a nonlinear hyperbolic heat equation with memory. NoDEA Nonlinear Differ. Equ. Appl. 8 (2001) 157–171. [CrossRef] [Google Scholar]
  35. M. Grasselli and V. Pata, A reaction-diffusion equation with memory. Discrete Continuous Dyn. Syst. 15 (2006) 1079–1088. [CrossRef] [Google Scholar]
  36. M. Grasselli and V. Pata, Upper semicontinuous attractor for a hyperbolic phase-field model with memory. Indiana Univ. Math. J. 50 (2001) 1281–1308. [CrossRef] [Google Scholar]
  37. I. Gyöngy, On stochastic equations with respect to semimartingales III. Stochastics 7 (1982) 231–254. [CrossRef] [Google Scholar]
  38. U.G. Haussmann and J.-P. Lepeltier, On the existence of optimal controls. SIAM J. Control Optim. 28 (1990) 851–902. [CrossRef] [MathSciNet] [Google Scholar]
  39. J. Jacod and J. Memin, Sur un type de convergence intermediaire entre la convergence en loi et la convergence en probabilite. Seminaire de Probabilites XV, edited by J. Azema and M. Yor. Vol. 850 of Lecture Notes in Mathematics. Springer-Verlag, New York (1979/1980) 529–546. [CrossRef] [Google Scholar]
  40. A. Jakubowski, The almost sure Skorohod representation for subsequences in nonmetric spaces. Teor. Veroyatnost. i Primenen. 42 (1997) 209–216. [Translation in Theory Probab. Appl. 42 (1998) 167–174]. [CrossRef] [Google Scholar]
  41. A. Joffe and M. Métivier, Weak convergence of sequences of semimartingales with applications to multitype branching processes. Adv. Appl. Prob. 18 (1986) 20–65. [CrossRef] [MathSciNet] [Google Scholar]
  42. D.D. Joseph, Fluid dynamics of Viscoelastic liquids. Springer Verlag, New York (1990). [CrossRef] [Google Scholar]
  43. I. Klapper, C.J. Rupp, R. Cargo, B. Purvedorj and P. Stoodley, Viscoelastic fluid description of bacterial biofilm material properties. Biotechnol. Bioeng. 80 (2002) 289–296. [CrossRef] [PubMed] [Google Scholar]
  44. C. Kuratowski, Topologie, Vol. I, 3rd edn, Monografie Matematyczne XX. Polskie Towarzystwo Matematyczne, Warsawa (1952). [Google Scholar]
  45. J.L. Lions, Optimal control of systems governed by partial differential equations. Translated from the French by S. K. Mitter. In Vol. 170 of Die Grundlehren der mathematischen Wissenschaften. Springer-Verlag, New York, Berlin (1971). [Google Scholar]
  46. A. Lunardi, On the linear heat equation with fading memory. SIAM J. Math. Anal. 21 (1990) 1213–1224. [CrossRef] [Google Scholar]
  47. U. Manna, M.T. Mohan and S.S. Sritharan, Stochastic non-resistive magnetohydrodynamic system with Lévy noise. Random Oper. Stoch. Equ. 25 (2017) 155–193. [CrossRef] [Google Scholar]
  48. C. Marinelli and M. Röckner, On the Maximal inequalities of Burkholder, Davis and Gundy. Expo. Math. 34 (2016) 1–26. [CrossRef] [Google Scholar]
  49. M. Métivier, Stochastic Partial Differential Equations in Infinite Dimensional Spaces. Quaderni, Scuola Normale Superiore, Pisa (1988). [Google Scholar]
  50. R. Mikulevicius and B.L. Rozovskii, Global L2-solutions of stochastic Navier-Stokes equations. Ann. Probab. 33 (2005) 137–176. [CrossRef] [Google Scholar]
  51. R.K. Miller, Linear Volterra integrodifferntial equations as semigroups. Funkcial. Ekvac. 17 (1974) 39–55. [Google Scholar]
  52. A.S. Monin and A.M. Yaglom, Statistical Fluid Mechanics: Mechanics of Turbulence, Vol. 1. The MIT Press, MA (1971). [Google Scholar]
  53. E. Motyl, Martingale Solutions to the 2D and 3D Stochastic Navier-Stokes Equations Driven by the Compensated Poisson Random Measure, Preprint 13. Department of Mathematics and Computer Sciences, Lodz University (2011). [Google Scholar]
  54. E. Motyl, Stochastic Navier–Stokes equations driven by Lévy noise in unbounded 3D domains. Potential Anal. 38 (2013) 863–912. [Google Scholar]
  55. E. Motyl, Stochastic hydrodynamic-type evolution equations driven by Lévy noise in 3D unbounded domains-Abstract framework and applications. Stoch. Process. Appl. 124 (2014) 2052–2097. [CrossRef] [Google Scholar]
  56. N. Nagase and M. Nisio, Optimal controls for stochastic partial differential equations. SIAM J. Control Optim. 28 (1990) 186–213. [CrossRef] [Google Scholar]
  57. J.G. Oldroyd, Non-Newtonian flow of liquids and solids. In Vol. I of Rheology: Theory and applications, edited by F.R. Eirich. Academic Press Inc., New York, (1956), 653–682. [Google Scholar]
  58. M. Ondreját, Uniqueness for stochastic evolution equations in Banach spaces. Diss. Math. 426 (2004) 1–63. [Google Scholar]
  59. E. Pardoux, Stochastic partial differential equations and filtering of diffusion processes. Stochastics 3 (1979) 127–167. [CrossRef] [Google Scholar]
  60. E. Pardoux, Équations aux dérivées partielles stochastiques de type monotone. Séminaire Jean Leray 3 (1975) 1–10. [Google Scholar]
  61. K.R. Parthasarathy, Probability Measures on Metric Spaces. Academic Press, New York (1967). [Google Scholar]
  62. S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise. Vol. 13 of Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge (2007). [Google Scholar]
  63. J. Prüss, On linear volterra equations of parabolic type in Banach spaces. Trans. Am. Math. Soc. 301 (1987) 691–721. [CrossRef] [Google Scholar]
  64. J. Prüss, Evolutionary Integral Equations and Applications. Vol. 87 of Monographs in Mathematics. Birkhaüser Verlag, Basel (1993). [CrossRef] [Google Scholar]
  65. M. Renardy, W.J. Hrusa and J.A. Nohel, Mathematical Problems in Viscoelasticity. Vol. 35 of Pitman Monographs and Surveys in Pure and Applied Mathematics. Longman Scientific and Technical, Harlow; John Wiley and Sons, Inc., New York (1987). [Google Scholar]
  66. R.S. Rivlin, The relation between the flow of non-Newtonian fluids and turbulent Newtonian fluids. Quart. Appl. Math. 15 (1957) 212–215. [CrossRef] [Google Scholar]
  67. K. Sakthivel and S.S. Sritharan, Martingale solutions for stochastic Navier-Stokes equations driven by Lévy noise. Evol. Equ. Control Theory 1 (2012) 355–392. [CrossRef] [Google Scholar]
  68. S.E. Spagnolie, Complex Fluids in Biological Systems: Experiment, Theory, and Computation. Biological and Medical Physics Biomedical Engineering. Springer, New York (2015). [CrossRef] [Google Scholar]
  69. S.S. Sritharan, Deterministic and stochastic control of Navier-Stokes equation with linear, monotone, and hyperviscosities. Appl Math. Optim. 41 (2000) 255–308. [CrossRef] [Google Scholar]
  70. R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis. AMS Chelsea Publishing, North-Holland, Amsterdam (1984). [Google Scholar]
  71. B.W. Towler, C.J. Rupp, A.B. Cunningham and P. Stoodley, Viscoelastic properties of a mixed culture biofilm from rheometer creep analysis. Biofouling 19 (2003) 279–285. [CrossRef] [PubMed] [Google Scholar]
  72. F. Treves, Topological Vector Spaces, Distributions and Kernels. Academic Press, Indiana (1967). [Google Scholar]
  73. F. Tröltzsch, Optimal Control of Partial Differential Equations: Theory, Methods and Applications. Vol. 112 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI (2010). [CrossRef] [Google Scholar]
  74. C.A. Truesdell and K.R. Rajagopal, An Introduction to the Mechanics of Fluids. Birkhauser, Boston (1999). [Google Scholar]
  75. E.O. Tuck, On positivity of Fourier transforms. Bull. Aust. Math. Soc. 74 (2006) 133–138. [CrossRef] [Google Scholar]
  76. M. Valadier, Young measures, in Methods of Nonconvex Analysis (Varenna, 1989). Vol. 1446 of Lecture Notes in Mathematics. Springer, Berlin (1990) 152–188. [CrossRef] [Google Scholar]
  77. J. Warga, Relaxed variational problems. J. Math. Anal. Appl. 4 (1962) 111–128. [CrossRef] [Google Scholar]
  78. J. Warga, Optimal Control of Differential and Functional Equations. Academic Press, New York (1972). [Google Scholar]
  79. L.C. Young, Generalized surfaces in the calculus of variations. Ann. Math. 43 (1942) 84–103. [CrossRef] [Google Scholar]
  80. L.C. Young, Lectures on the Calculus of Variations and Optimal Control Theory. W. B. Saunders, Philadelphia (1969). [Google Scholar]
  81. X.Y. Zhou, On the existence of optimal relaxed controls of stochastic partial differential equations. SIAM J. Control Optim. 30 (1992) 247–261. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.